# SDR FDEA202203020401

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26274
- Aircraft time: 76,719 hours, 22,761 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 251N402231
- Part serial: 543D31
- Condition: None
- Location: N/A
- Part time: 1,534 hours, 1,154 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

PDIS  968     27-50  7913     02MAR22  HEL  FACT  U  DURING FINAL LANDING CONFIGURATION, UPON SELECTING  FLAPS 25, WE RECEIVED A TE FLAPS DISAGREE. THE FLAP  HANDLE WAS 25 (CHECKED IN THE DETENT) AND THE FLAPS  INDICATED 20. THE TE FLAPS DISAGREE MESSAGE WENT  AWAY AFTER SELECTING ALTN FLAPS TO 20 AND PUSHING  THE LE AND TE ALTN FLAPS SWITCHES.  FACT 02MAR22 14:57   HEL U   FIM 27-51 FT 808 FOLLOWED. FSEU BITE DOESN'T  INDICATE ABY FAILED LRU. FLAPS INSPECTED. FOUND RH  WING INBOARD FLAP INBOARD TRANSMISSION  (TRANSMISSION #5) TORQUE LIMITER INDICATOR OUT.  FLAP CONTROL LEAVER CHECKED. NO JAMMING OR BINDING.  ROTATED FLAP DRIVE TORQUE TUBES AT FLAP PDU. NO  JAMMING.                     RH WING INBOARD FLAP  INBOARD FLAP TRACK AND BALLSCREW CLEANED. FLAP  TRACK AND BALLSCREW/GIMBAL LUBRICATED. TRANSMISSION  #5 TORQUE LIMITER INDICATOR RESET. OPERATIONAL TEST  OF TE FLAP SYSTEM PERFORMED SATIS IAW AMM  27-51-00-5. NO TE FLAP DISAGREE. TRANSMISSION #5  TORQUE LIMITER INDICATOR CHECKED OK.             AS  PER FIM 27-51 FT 808 FIG 105 STEP 7 DUE TO REPEAT  OIL 27-50/7801 WAS CREATED TO MONITOR THIS TRIPPED  OVERLOAD INDICATOR. TSI 27-50/7801 IS ASSIGNED  CDG/03 MAR TO HAVE R&R THIS TRANSMISSION #5.      TSI 27-50/7801 CREATED TO REMOVE THE #5 TRANSMISSION, A/C DOA IS CDG 02MAR22
